# SDR SWAA2020102621577

- Difficulty date: October 7, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS 773 RBL 2.5 WL 156.  CORROSION ON RAIL AT AFT CARGO BAY BS 773 RBL 2.5 WL 156 WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY OF FASTENER HOLES, IAW SRM 53-00-53-1A-2 DETAIL (D) FIG 103.  REPAIRED RAIL AT AFT CARGO BAY BS 773 RBL 2.5 WL 156, IAW SRM 53-00-53-2R-2 PARA 4.
